# SDR USAA990226

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 859 - Bs 879
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK VISUAL INPSECTION, FOUND CRACKED ANGLE FOR FLOOR SUPPORT BL ZERO BETWEEN STA 859 AND STA 879.  INSTALLED NEW ANGLE SUPPORT PER SRM 53-30-51. (X)
